×

Found 52 Documents (Results 1–52)

100
MathJax

Instability of solitons – revisited. I: The critical generalized KdV equation. (English) Zbl 1423.35336

Zheng, Shijun (ed.) et al., Nonlinear dispersive waves and fluids. AMS special sessions on spectral calculus and quasilinear partial differential equations, and PDE analysis on fluid flows, Atlanta, GA, USA, January 5–7, 2017. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 725, 65-88 (2019).
MSC:  35Q53 37K40 37K45 37K05
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Software